| Model Number |
CCWET3 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported during an intraocular lens (iol) implant procedure, the lens rotated and had to be replaced.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis.Intraocular lens (iol) returned in two segments in an unknown clear liquid.The iol is cut on half through the center of the optic.Solution is observed on the (intraocular lens) iol.No root cause identified as we are unable to confirm the reported complaint "lens rotated and had to be replaced".The returned iol shows evidence of possible handling by the customer as it was returned in a clear liquid and solution was present on the iol.The iol is cut in half, the observed damage is consistent with the lens having been explanted.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.The manufacturer internal reference number is: (b)(4).